# SDR UALA2011082304510

- Difficulty date: August 22, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 66,747 hours, 24,576 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OBSERVED A PIECE OF FABRIC REMOVE FROM TRAILING EDGE FLAP DURING EXTENSION A-C LEFT.  SHOULD BE FIXED NEXT MAINT OPPORTUNITY PER MM.  ORD INF- :LT WING I/B FLAP I/B TRACK FAIRING LT SEAL.  RPL-:REPLACED SEAL.
